Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Hereditarily Countable Sets

Thomas Jech
The Journal of Symbolic Logic
Vol. 47, No. 1 (Mar., 1982), pp. 43-47
DOI: 10.2307/2273380
Stable URL: http://www.jstor.org/stable/2273380
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Hereditarily Countable Sets
Preview not available

Abstract

It is shown (in ZF) that every hereditarily countable set has rank less than ω2, and that if ℵ1 is singular then there are hereditarily countable sets of all ranks less than ω2.

Page Thumbnails

  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47